MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Model Number 102096-81A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On 10 june 2025,senseonics was made aware of an incident where user reported an unsuccessful removal attempt of the sensor on the first attempt made by hcp.
 
Additional Manufacturer Narrative
The territory manager (tm) reported an unsuccessful removal attempt of the sensor.Date of event was not confirmed.The sensor's site was not confirmed as well.It was confirmed that an incision was made to attempt to remove the sensor.Multiple attempts were made to contact the user to gather additional information.However, the user remained unresponsive.Thus, no confirmation or further investigation of the complaint was possible.Inability to remove the sensor is a known and anticipated potential adverse effect.B4.Date of this report 24 july 2025.D4.Additional device information updated.G3.Date received by the manufacturer? 24 july 2025.H6.Health effect - clinical code updated to 4580.H6.Type of investigation updated to 4119.H6.Investigation findings updated to 3221.H6.Investigation conclusions updated to 67.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key22476406
Report Number3009862700-2025-00939
Device Sequence Number8184578
Product Code QHJ
UDI-Device Identifier00817491022950
UDI-Public00817491022950
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/14/2024
Device Model Number102096-81A
Device Catalogue NumberFG-7200-00-301
Device Lot NumberWP09745
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale